FORUMS

Connect with people who understand what you are going through, seek advice and surround yourself with support. We're free, anonymous, and professionally moderated 24/7.

  • 47,612Members
  • 1,358,869Posts
  • 1,400,000Visitors
Recovery Club

New meds making me feel sick

New meds making me feel sick

OMG these new meds are making me feel so sick.

Since July when i was last in hospital i have changed meds and gone up and strength, then down a strength, then up double strength. Last week my psych decided to change meds again but not in hospital. He had me on the old one (reduced strength) plus taking my new one all at the same time. I have had no 'wash out period' at all this time.

Today is my second day on my new meds and I am feeling so sick. Worse than before. The nausea is horrible, the headaches still there and the woozy giddy feeling is yuk.

I struggle at work today. I have just made a cup of tea to help and my daughter found some peppermint oil which i have just put on my stomach and behind my ears (as per google!!!)

Gosh i wish there was something else i could do. I can't speak to my GP or psych as they are both finished for the day.

Not doing great 😞

114 replies

21 - 30 of 114

In response to: New meds making me feel sick

Re: New meds making me feel sick

@BlueBay, its just so hard, so exhausting when you are this fragile, anything sets you off. I know it well. Hang in there. Thinking of you 💜

In response to: New meds making me feel sick

Re: New meds making me feel sick

I'm glad to hear your audit went so well!
The side effects of some drugs can be so much worse than the illness at times. As a migraine sufferer, I can empathise. Cold compress helps me, dark and quiet room too.
I really do hope you find some relief soon. M x

In response to: New meds making me feel sick

Re: New meds making me feel sick

I'm thinking to stop meds and therapy. Five yrs is s long time. I can't go through the whole abuse thing again with new psych.
Physical body pain is not helping my mental state. And my stupid psychiatrist hadn't called me back. He prescribes meds they're not working and he doesn't care.

In response to: New meds making me feel sick

Re: New meds making me feel sick

@BlueBay. I'm feeling better now. Not in an anxiety attack now. But boy - never experienced anything like that last night. My PTSD attacks were different. I appreciate your help and support. But until now never really knew what you were going through. Sorry.
I can tell you now - work cover psychiatrist misdiagnosed me as depression and anxiety. Nope. Never had anxiety like that before. But I did too much of the wrong things yesterday re: putting my health first.
Wow 91% without the effort. How cool is that.And then to drop a ststitch, panic and then recentre yourself. Absolutely amazing. You have come a long way and incase no one else has said it to you today - I'm proud of you!
I won't be posting for the rest of today. But just wanted to touch base with you specifically.
I'm off to take a pain killer for thd body ache - that truck was speeding last night. Feel bruised but calmer

In response to: Re: New meds making me feel sick

Re: New meds making me feel sick

Hi @utopia

Hope you had a good night sleep. I didn't do my mindfulness meditation last night, i had a terrible migraine and as soon as my head hit the pillow i was asleep.

I feel so horrible at the moment, I cancelled my personal training session on Monday as I didn't have enough money to go. But now i feel horrible, I feel hopeless that i can't even achieve a simple thing like go to the gym. And do you think i did any of the things he told me to do at home - no.

My head is still hurting, yesterday I took mersyndol and my migraine tablet. I think i am more emotional at the moment because of my headache. i saw my GP yesterday and he could tell i wasn't good, i was crying and holding my head, even my eye was sore. He told me to stop my AD for three days and see how I feel without them. He seems to think it is the AD that has escalated my headaches and migraines. And if they are then he says i will need to try something else. Great, i really don't want that.

@utopia I am really angry with my psych. I phoned on Monday to leave a message with the receptionist to tell him that i am not feeling good with my headaches. I thought he needs to know. she said he would get back to me on Tuesday as he doesn't work mondays. But yesterday i waited all day and no phone call.

so you can imagine how angry i was and still am. In my head i thought f.... you i am stopping everything; I'll show you how bad i feel. it was like i had to get back at him.

I don't know what to do anymore. i am so emotional; i am sick of trying different tablets.

I am sorry for ranting, i always rant and never ask about others. i sometimes feel like a real cow for not talking to others on here.

i understand if no one wants to reply to me; i feel that i am on here all the time. maybe i should just go away forever because i donm't really know what to do anymore.

In response to: New meds making me feel sick

Re: New meds making me feel sick

@BlueBay. The purpose of this forum is to rant if you need to. As often as you need to. Don't not post here.
So you didn't go to the gym - go for a fast walk outside or if raining like it is here - turn up the music and dance. Great exercise - but also brilliant for getting rid of anger or excess energy due to anxiety. 10 minutes might be enough to help. Alternatively - grab hubby when he walks through the door and get him to waltz around with you for 5 - 10 minutes. Might also help you laugh.
Remember - you going off all your meds or running away doesn't hurt the gp the psychologist or the psychiatrist. It hurts YOU. & I'm sure it will hurt your family.
So wgat are you going to focus on now and for the rest of the night?
I'm still struggling with this anxiety inside me & I can't see it going away until I finally see my old friend and I can see that he is okay and is / has learnt how to deal with his past trauma. Until then - I'm going to take it easy. I won't be on this site very often in the next week or two.
I don't want you to feel abandoned by me. Because I plan to check in on you a couple of times a week - but I'm unable to offer support to anyone but myself at the moment.
And I want you to know - that I'm only planning on checking on you - no one else - because I feel we have a connection.
Keep breathing. Read through old comments of mine - if you need me and I'm not around. Remember there are others on this forum who are happy to chat or assist any way they can.
You are stronger than you think. Some days are hard - cry. Some days are good - celebrate.
Sending you love, hugs and added strength.

In response to: Re: New meds making me feel sick

Re: New meds making me feel sick

Hi @utopia

thankyou so much for caring. I feel that I don't have many that do care. I feel hopeless and helpless at the moment. I sometimes get so angry that I rant and rave and think there are others on here who have much more issues than me, so i shouldn't complain.

I have just finished dinner (hubby bought cooked chicken and chips) and I made a nice salad. I am going to continue knitting the baby blanket. I don't have any self confidence or feel that i am strong. I can't see that i am strong. thank you so much for your kind comments, i truly appreciate everything you say.

I will read through some of your responses to me while you are not on here. I am sending you lots of hugs and love. You are such a caring and inspirational person.

Pls take care, i will be thinking of you while you're not on here.

Thanking you for checking in on me. And don't worry I will not run away, even though at times it seems much easier. xxxooo

In response to: New meds making me feel sick

Re: New meds making me feel sick

I'm so sick of my psych not calling back. He prescribed my med and now I've stopped because of side effects. My GP told me to stop. I'm angry so much with him. Just called his rooms he's not in today or tomorrow or Monday. I have an appointment with him on Tuesday. So now I don't know what to do. I feel rejected and abandoned by him.

In response to: Re: New meds making me feel sick

Re: New meds making me feel sick

Today was not a good day at work. Was talking to a customer who her parents died not long ago. she told me she feels lonely and is grieving. While talking to her I started to cry and I told her that my parents don't talk to me and I am sort of grieving but in a different way to her. She gave me a hug and she said i am really strong. But I disagree that i am strong.

I feel that now my meds are wearing off and I am an emotional; i will not get better because of my emotions.

In response to: New meds making me feel sick

Re: New meds making me feel sick

21 - 30 of 114